Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Rankin-Cohen brackets for Siegel modular forms

Authors: Özlem Imamoglu and Olav K. Richter
Journal: Proc. Amer. Math. Soc. 134 (2006), 995-1001
MSC (2000): Primary 11F46; Secondary 11F50, 11F60
Published electronically: October 7, 2005
MathSciNet review: 2196030
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine an explicit formula for a Rankin-Cohen bracket for Siegel modular forms of degree $ n$ on a certain subgroup of the symplectic group. Moreover, we lift that bracket via a Poincaré series to a Siegel cusp form on the full symplectic group.

References [Enhancements On Off] (What's this?)

  • 1. Y. Choie, Jacobi forms and the heat operator, Math. Z. 225 (1997), 95-101. MR 1451334 (98c:11042)
  • 2. -, Jacobi forms and the heat operator II, Illinois J. Math. 42 (1998), no. 2, 179-186. MR 1612731 (99d:11049)
  • 3. -, Multilinear operators on Siegel modular forms of genus 1 and 2, J. Math. Anal. Appl. 232 (1999), 34-44. MR 1683034 (2000a:11074)
  • 4. Y. Choie and W. Eholzer, Rankin-Cohen operators for Jacobi and Siegel forms, J. Number Theory 68 (1998), 160-177. MR 1605899 (99b:11050)
  • 5. Y. Choie and H. Kim, Differential operators on Jacobi forms of several variables, J. Number Theory 82 (2000), 140-163. MR 1755161 (2001g:11069)
  • 6. H. Cohen, Sums involving the values at negative integers of L-functions and quadratic characters, Math. Ann. 217 (1975), 271-285. MR 0382192 (52:3080)
  • 7. W. Eholzer and T. Ibukiyama, Rankin-Cohen type differential operators for Siegel modular forms, Internat. J. Math. 9 (1998), no. 4, 443-463. MR 1635181 (2000c:11079)
  • 8. M. Eichler and D. Zagier, The theory of Jacobi forms, Birkhäuser, Boston, 1985. MR 0781735 (86j:11043)
  • 9. E. Freitag, Siegelsche Modulfunktionen, Springer, Berlin, Heidelberg, New York, 1983. MR 0871067 (88b:11027)
  • 10. R. Rankin, The construction of automorphic forms from the derivatives of a given form, J. Indian Math. Soc. 20 (1956), 103-116. MR 0082563 (18:571c)
  • 11. C. Ziegler, Jacobi forms of higher degree, Abh. Math. Sem. Univ. Hamburg, 59 (1989), 191-224. MR 1049896 (91g:11046)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46, 11F50, 11F60

Retrieve articles in all journals with MSC (2000): 11F46, 11F50, 11F60

Additional Information

Özlem Imamoglu
Affiliation: Department of Mathematics, Eidgenössische Technische Hochschule, CH-8092, Zürich, Switzerland

Olav K. Richter
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203

Received by editor(s): November 8, 2004
Published electronically: October 7, 2005
Additional Notes: The first author was partially supported by the NSF
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society